Yeungnam Univ J Med Search

CLOSE


Search

  • HOME
  • Search
Case Reports
A Case of Rifampin-Induced Recurrent Adrenal Insufficiency During the Treatment of Pulmonary Tuberculosis in a Patient with Addison's Disease.
Jong Sik Kang, Gwang Beom Ko, Jae June Lee, Minsoo Kim, Sung Jin Jeon, Gwang Hyeon Choi, Sun Mok Kim, Woo Je Lee
Yeungnam Univ J Med. 2012;29(1):19-23.   Published online June 30, 2012
PDF    
A case of Rifampin-induced Acute Renal Failure.
Dong Hwa Lee, Te Gue Park, Je Sung Lee, Heui Sik Kim, Kyoung Hyun Kim, Young Jun Ha, Sung Bok Jung, Jun Young Do, Kyung Woo Yoon
Yeungnam Univ J Med. 1998;15(1):173-181.   Published online June 30, 1998
PDF    


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
170 Hyeonchung-ro, Nam-gu, Daegu 42415, Korea
Tel: +82-53-640-6832    Fax: +82-53-651-0394    E-mail: yujm@yu.ac.kr                

Copyright © 2019 by Yeungnam University College of Medicine. All rights reserved.

Developed in M2community

Close layer
prev next